کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
6417362 1339285 2016 22 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Modularity of a Ramanujan-Selberg continued fraction
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
پیش نمایش صفحه اول مقاله
Modularity of a Ramanujan-Selberg continued fraction
چکیده انگلیسی

We study a Ramanujan-Selberg continued fraction S(τ) by employing the modular function theory. We first find modular equations of S(τ) of level n for every positive integer n by using affine models of modular curves. This is an extension of Baruah-Saikia's results for level n=3,5 and 7. We further show that the ray class field modulo 4 over an imaginary quadratic field K is obtained by the value of S2(τ), and we prove the integrality of 1/S(τ) to find its class polynomial for K with τ∈K∩H, where H is the complex upper half plane.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 438, Issue 1, 1 June 2016, Pages 373-394
نویسندگان
, ,